# SDR HALA2014092300158

- Difficulty date: September 23, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 11,118 hours, 1,647 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED FWD AND AFT CARGO DOOR INNER SKIN AND FOUND DAMAGE BETWEEN FRAMES 63 AND 63A, BEAM 5.  BLENDED DAMAGED AREA.  HFEC NO CRACK INDICATION IAW EO E105-389000-TEMP.  ACFT IS OK FOR CONTINUED SERVICE.
